×

zbMATH — the first resource for mathematics

Transcendance et exponentielles en plusieurs variables. (French) Zbl 0454.10020

MSC:
11J81 Transcendence (general theory)
11R04 Algebraic numbers; rings of algebraic integers
11S99 Algebraic number theory: local and \(p\)-adic fields
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Lang, S.: Introduction to transcendental numbers, Reading, Mass.: Addison-Wesley 1966 · Zbl 0144.04101
[2] Masser, D.W.: On polynomials and exponential polynomials in several complex variables. Invent. math.63, 81-95 (1981) · Zbl 0454.10019 · doi:10.1007/BF01389194
[3] Mignotte, M., Waldschmidt, M.: Approximation des valeurs de fonctions transcendantes, Koninkl. Nederl. Akad. van Wet., Proc. Ser. A,78, 213-223 (1975) · Zbl 0305.10027
[4] Serre, J-P.: Dépendance d’exponentiellesp-adiques. Séminaire Delange Pisot Poitou (Théorie des Nombres). 7è année, no 15 (1965/66)
[5] Serre, J-P.: Abelian ?-adic representations and elliptic curves. New York: Benjamin 1968 · Zbl 0186.25701
[6] Waldschmidt, M.: Propriétés arithmétiques de fonctions de plusieurs variables. Séminaire P. Lelong-H. Skoda (Analyse), 19è année. no20 (1978/79): Lecture Notes in Math., vol. 822, p. 332-356 (1980) · doi:10.1007/BFb0097767
[7] Waldschmidt, M.: Nombres transcendants et groupes algébriques, Astérisque 69-70 (Société Mathématique de France) 1979
[8] Weil, A.: On a certain type of characters of the idèle class-group of an algebraic number field; Proc. Intern. Symp. Alg. Geom., Tokyo Nikko 1955, Tokyo (1956)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.